References

  1. Agarwal R.P., O'Regan D., Sahu D.R. Iterative construction of fixed points of nearly asymptotically nonexpansive mappings. J. Nonlinear Convex Anal. 2007, 8 (1), 61-79.
  2. Bridson M., Haefliger A. Metric spaces of non-positive curvature. Springer-Verlag, Berlin, 1999.
  3. Chang S.S., Wang L., Joesph Lee H.W., Chan C.K., Yang L. Demiclosed principle and $\Delta$-convergence theorems for total asymptotically nonexpansive mappings in CAT(0) spaces. Appl. Math. Comput. 2012, 219 (5), 2611-2617. doi: 10.1016/j.amc.2012.08.095
  4. Dhompongsa S., KirkW.A., Panyanak B. Nonexpansive set-valued mappings in metric and Banach spaces. J. Nonlinear Convex Anal. 2007, 8 (1), 35-45.
  5. Dhompongsa S., Kirk W.A., Sims B. Fixed point of uniformly lipschitzian mappings. Nonlinear Anal.: Theory, Methods & Appl. 2006, 65 (4), 762-772. doi: 10.1016/j.na.2005.09.044
  6. Dhompongsa S., Panyanak B. On $\Delta$-convergence theorems in CAT(0) spaces. Comput. & Math. Appl. 2008, 56 (10), 2572-2579. doi: 10.1016/j.camwa.2008.05.036
  7. Guo W.P., Cho Y.J., Guo W. Convergence theorems for mixed type asymptotically nonexpansive mappings. Fixed Point Theory Appl. 2012, 2012:224. doi: 10.1186/1687-1812-2012-224
  8. Khan S.H., Abbas M. Strong and $\Delta$-convergence of some iterative schemes in CAT(0) spaces. Comput. & Math. Appl. 2011, 61 (1), 109-116. doi: 10.1016/j.camwa.2010.10.037
  9. Kirk W.A. Geodesic geometry and fixed point theory. In: Seminar of Mathematical Analysis (Malaga/Seville, 2002/2003), Colec. Abierta, Univ. Sevilla Secr. Publ., Seville 2003, 64, 195-225.
  10. Kirk W.A. Geodesic geometry and fixed point theory II. In: International Conference on Fixed Point Theory Appl., Yokohama Publ., Yokohama, 2004, 113-142.
  11. KirkW.A., Panyanak B. A concept of convergence in geodesic spaces. Nonlinear Anal.: Theory, Methods & Appl. 2008, 68 (12), 3689-3696. doi: 10.1016/j.na.2007.04.011
  12. Lim T.C. Remarks on some fixed point theorems. Proc. Amer. Math. Soc. 1976, 60, 179-182. doi: 10.1090/S0002- 9939-1976-0423139-X
  13. Nanjaras B., Panyanak B. Demiclosed principle for asymptotically nonexpansive mappings in CAT(0) spaces. Fixed Point Theory Appl. 2010, 2010:268780. doi: 10.1155/2010/268780
  14. Qihou L. Iterative sequences for asymptotically quasi-nonexpansive mappings with error member. J. Math. Anal. Appl. 2001, 259 (1), 18-24. doi: 10.1006/jmaa.2000.7353
  15. Senter H.F., DotsonW.G. Approximating fixed points of nonexpansive mappings. Proc. Amer. Math. Soc. 1974, 44 (2), 375-380. doi: 10.1090/S0002-9939-1974-0346608-8
  16. Schu J. Weak and strong convergence to fixed points of asymptotically nonexpansive mappings. Bull. Austral. Math. Soc. 1991, 43 (1), 153-159. doi: 10.1017/S0004972700028884
  17. Sahin A., Basarir M. On the strong and $\Delta$-convergence theorems for nonself mappings on a CAT(0) space. In: Proc. of the 10th IC-FPTA, Cluj-Napoca, Romania, July 9-18, 2012, 227-240.
  18. Sahin A., Basarir M. On the strong convergence of a modified S-iteration process for asymptotically quasi-nonexpansive mappings in a CAT(0) space. Fixed Point Theory Appl. 2013, 2013:12. doi: 10.1186/1687-1812-2013-12
  19. Tan K.K., Xu H.K. Fixed point iteration processes for asymptotically nonexpansive mappings. Proc. Amer. Math. Soc. 1994, 122 (3), 733-739. doi: 10.1090/S0002-9939-1994-1203993-5
  20. Thianwan S. Common fixed points of new iterations for two asymptotically nonexpansive nonself-mappings in a Banach space. J. Comput. Appl. Math. 2009, 224 (2), 688-695. doi: 10.1016/j.cam.2008.05.051

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.